# SDR IPXA2025083000877

- Difficulty date: August 10, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  APU INLET DOOR AFT STRAP AT STA 1825 HAS EVIDENCE CORROSION. INSTALLED ALL REPAIR PARTS (3EA STRAPS AND 2EA FILLERS), 2 FITTINGS AND 4 ANGLES IAW B757-200PF SRM 51-40-02-0G-0 FOR ACCOMPLISH TO SRM 53-80-15-2R-1 REPAIR 1 DETAIL II.
